# SDR DALA2023021301091

- Difficulty date: November 22, 2022
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N959DV
- Make and model: Boeing 737-9
- Aircraft serial: 39880
- Aircraft time: 17,236 hours, 11,535 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2507627) ACCOMPLISH VA 97747MA REV IR WITH AA 2500-01853 TO MODIFY KICK STRIPS AND TRIM PIECES.
